# SDR UALA2011012400380

- Difficulty date: January 22, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 52,193 hours, 14,570 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: S212N1023
- Part serial: 769
- Condition: Failed
- Location: Bleed System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH NR 2 ENGINE RUNNING DESELECTING BLEED SWITCH WOULD NOT TURN OFF PNEUMATIC SUPPLY (VALVE DID CLOSE WHEN ENGINE SHUTDOWN).  INDICATIONS NORMAL.  RAN NR 2 ENGINE APU BLEED OFF AND ISOLATED.  HAD 15PSI DUCT PSI. HPSOV, PRSOV STILL OPEN, SWITCH OFF LIGHT OUT. SUSPECT CLOSE RELAY K10204. REPLACED RELAY AND PRSOV REGULATOR IAW MM, OPS CHECKED NORMAL.
